Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Does excessive masturbation lead to loss of erection?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
I am Doing Mastrubation from Last 10 Years regularly, Maximum day Twice in a Day. Now When i am Doing Sex with My GirlFriend I Finish Less then 10 Seconds. I am Slim , My Height was 5.11 & My Weight was 50kg. My Pennis Size is 5.6cm. is due to Over Mastrubation i am slim. Please Help me
Posted Tue, 1 May 2012 in Men Sexual Problems
Answered by Dr. Mitaly 1 hour later

Thanks for posting your query

Masturbation is a natural phenemenon and it does not affect the body anyhow.However it helps to release yourself and make you relaxed and also is safe as it protects from various risks of transmitting sexual diseases if practiced with any unknown partner but it should not be a regular habit as such because it can divert your attention from other important things.Masturbate only when you are excited.
Regarding the premature ejaculation it is due to overexcitement and performance stress.
Some suggestions:
Have lots of foreplay before the intercourse.
Go relaxed to bed.Do not take any stress.
While doing intercourse practice "Start and Stop technique".In this after penetration and few strokes stop for few seconds and then again start.It will increase the time.
Have good diet comprising of fresh fruits and veggies.
Do some form of exercise daily.
Now the weight issue, for that you should consider seeing a Nutritionist who after complete evaluation of your height,weight,choice of cuisine will guide you accordingly and will also keep a track of your weight.Also do some exercises which would help in building muscle but under a guidnce of a Trainer.

Hope I have answered your query.I will be available for follow up query if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor